Aa
A
A
Close
Avatar universal
No period after taking Provera
I was put on Provera to start my menstral periods again since they stopped in September after I stopped taking the birth control pill.  It's been 10 days since my last Provera pill and no period yet.  My husband and I are getting frustrated as we are trying to conceive.  I did get a cold while I was taking the Provera and took Sudafed.  I was wondering if maybe the Sudafed altered the effects of the Provera?  What are some possible reasons for me not getting my period?
Cancel
6 Answers
Page 1 of 1
Avatar universal
I also just finished taking provera for a 10 days and as soon as I took my last pill on day 10 I had some brown bleeding.  I don't know what that means b/c they say it takes 2-7 days after you stopped the meds to get a period but it is what I have experienced so far.  I had to take it b/c my periods stopped in nov.  I decided not to go back on the pill after my second child and i had it for about 6 months then it stoppped.  I had my lab work done and my progesterone level was too low and that is why I was put on provera to bring it back up and hopefully get my period going again.  She did tell me that I may have to take the medicine again if it doesn't wokr the first time.  Mine did and I know it isn't what you want to hear but maybe you just need a second round of it to wake up you cycle.  I have also been on the pills for years and it does take a while to get cycled out.  It is like they have been asleep too long and just need a  little jolt.  Hope it workds soon if not I would ask for some lab work just to make sure you levels are okay

stacy
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have been taking provera (10 mg) for 10 days. This is day 1 after the pills, and still no period not even cramping or spotting. I did not like this medication at all. I've had lucid dreams and was very,very irritable and could not sleep at all. I could only tolerate taking the provera during the day. Other than that, I've have not had a period as of yet. Although,it has only been 1 day off the medicine. I was told by my Doctor to wait a full week. I guess I will wait and see.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I had moodiness and weight gain even though I took it for only  10 days.  I found myself at the candy bowl at the reception area fighting fatigue, but waking up at 2 or 3am every morning. My memory was also very poor.
Anyone experiencing this should take to the doctor.  
The weight gain which I am finding out is water retention can be combated by taking some dandelion tea (natural diuretic). It is also helpful to eat foods that have little salt and sugar.  I wish someone had told me this before.  In fact, if you can stand it -just salads and foods that have not been processed.  What does that mean?  Have the apple instead of the processed apple sauce. Cook the dry beans instead of the beans from the can.  Make as much as you can from scratch.
This is one area that you may have a little control.... No one will tell that but at least it keeps you from gaining as much water weight.
I hope that this helps someone.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
medroprogesterone 10 mg i am taking for 5 days still not got the periods desperately want t concieve i am 30 years old n irregular periods like 60 days n 45 days cycle i am taking this medicine but kind of scare about the side effects n concern about the pregnancy i want kid but not any kind of defect i want a healthy baby n healthy pregnancy need help ? what to do
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i took provera 10mg for 10 days this is now day 11 after my last pill and no period... i called my dr she said she didnt know what to tell me she needed to consult with other doctors could i be pregnant help me please
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hello I was on Provera for 10 days and 3 days before my last pill I had gotten a Yeast infection I called my DR not my fertitly dr . told my dr what I was taken and if I could take my diflucan pill I had one left over from the last time I had gotten one I am not sure if she didn't hear me that I was on Provera but she gave me the ok so its been 5 days since the last pill for Provera and still No PMS I have been on Provera before I just want to know if I some how messed up this Provera ? please help me we are tryin to do a IUI
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
gymdandee commented on Gun Disarm Technique...
8 mins ago
1580318 tn?1452015597
Blank
Shannon79 commented on Saw the babies again ...
3 hrs ago
Avatar m tn
Blank
Paxiled commented on Gun Disarm Technique...
8 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA